# SDR ABXA9701264

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND APPROXIMATE 6 INCH CRACK IN THE FLANGE OF LONGERON 30 AT STA 362.  *S/D*  REPLACED LONGERON FROM FS 354 TO 409 IAW DC9 SRM 53-02.
